# SDR WRLA200316

- Difficulty date: July 16, 2003
- Submitted: August 20, 2003
- Operation: Air carrier
- Aircraft: N272WA
- Make and model: Doug MD-11
- Aircraft serial: 48437
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 6506606
- Condition: Cracked
- Location: Nr 1 Eng Hyd
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

HYDRAULIC 1 SYSTEM FAILED IN FLIGHT.  AIRCRAFT DESTINATION WAS CHANGED FROM BGR TO ATL FOR REPAIRS.  REMOVED AND REPLACED LEFT AND RIGHT HYDRAULIC PUMPS RAN ENGINES FOUND NO LEAKS.  REMOVED AND REPLACED FILTER PER MM.  REPLACE ENGINE DRIVEN HYDRAULIC PUMPS.  (M)
